Home| Journals | Statistical Calculator | About Us | Contact Us
    About this Journal  | Table of Contents
Untitled Document

 [Abstract] [PDF] [HTML] [Linked References]

 

International Journal of Statistika And Mathematika E-ISSN: 2249-8605

Volume 1, Issue 3, 2011 pp 58-64

Date of Publish: 30 December 2011

 

Research Article

 

Some Fixed Point Theorems for Contractive Type Mapping in n-banach spaces

Mukti Gangopadhyay1, Mantu Saha2 AND A. P. Baisnab3

1Calcutta Girls B.T. College, 6/1 Swinhoe Street, Kolkata-700019, (WB) INDIA.

2Department of Mathematics, the University of Burdwan, Burdwan-713104, (WB) INDIA.

3Lady Brabourne College, Kolkata, (WB) INDIA.

Academic Editor: Dr. Jadhav V.A.

 

References

 

[1]    A. Misiak, n-inner product spaces, Math. Nachr. 140 (1989) 299-319. MR 91a: 46021. Zbl 673 .46012.

[2]    C. Diminnie, S. Gähler and A. White, 2-inner product space, Demonstratio Math. 6(1973), 525-536, MR 51#1352.Zbl 296.46022.

[3]    H. Gunawan, On n-inner products, n-norms and the Cauchy Schwarz inequality, Sci. Math. Japan.

[4]    H. Ganawan and Mashadi, On finite dimensional 2-normed spaces, Soochow J. Math. 27 (2001), 321-329.

[5]    Hendra Gunawan and M. Mashadi, On n-normed spaces, IJMMS 27:10 (2001) 631-639.

[6]    Hemen Dutta, B. Surender Reddy, On nonstandard n-norm on some sequence spaces, International Journal of Pure and Applied Mathematics, Vol. 68, No. 1, 2011, 1-11.

[7]    R. Malceski, Strong n-convex, n-normed spaces, Mat. Bilten (1997), no. 21, 81-102. MR 99m: 46059.

[8]    Reddy B. S. and H. Dutta, On equivalence of n-norms in n-normed spaces, Pacific Journal of Science and Technology (2010), 11(1), 233-238.

[9]    Reddy B. S., Elementary properties of n-Banach spaces, The Journal of the Indian Academy of Mathematics.

[10]S. S. Kim and Y. J. Cho, Strict convexity in linear n-normed spaces, Demonstratio Math. 29 (1996), no. 4, 739-744. MR 98 a: 460 11. Zbl 894. 46004.

[11]S. Gähler, Lineare 2-normierte Raüme, Math., Nachr, 28(1964), 1-43 (German) MR 29#6276.Zbl 142.39803.

[12]–, Untersuchungen Uber verallgemeimerte m-metrische Raüme I, Math. Nachr. 40 (1969), 165-189 (German), MR 40#1989.Zbl 182.56404.

[13]–, Untersuchungen Uber verallgemeimerte m-metrische Raüme II, Math. Nachr. 40 (1969), 229-264 (German), MR 40#1989.Zbl 182.56501.

[14]–, Untersuchungen Uber verllgemeinerte m-metrische Raüme III, Math. Nachr. 41 (1969), 23-36 (German), MR 40#1989.Zbl 182.56601.

 

 
 
 
 
 
  Copyrights statperson consultancy www

Copyrights © statperson consultancy www.statperson.com  2013. All Rights Reserved.

Developer Details